Mathematics Faculty Articles

Title

Minimal Semigroups Generating Varieties with Complex Subvariety Lattices

Document Type

Article

Publication Date

12-2007

Publication Title

International Journal of Algebra and Computation

Keywords

Semigroups, Varieties, Subvariety lattices, Complex varieties, Complex lattices

ISSN

0218-1967

Volume

17

Issue/No.

8

First Page

1553

Last Page

1572

Abstract

A semigroup is complex if it generates a variety with the property that every finite lattice is embeddable in its subvariety lattice. In this paper, subvariety lattices of varieties generated by small semigroups will be investigated. Specifically, all complex semigroups of minimal order will be identified.

Comments

AMSC: 20M07, 08B15

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0218196707004189

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS